ศาสตราจารย์ ดร.กฤษณะ เนียมมณี

Kritsana Neammanee, Ph.D.

Professor

ข้อมูลการติดต่อ

Office: MATH 1008/12.1
Phone: 02-218-5157
Fax: 02-255-2287
Email: Kritsana.N@chula.ac.th
Personal Website: http://www.math.sc.chula.ac.th/kritsana.n

การศึกษา

1992 : Ph.D. (Mathematics), Chulalongkorn University, Thailand
1988 : M.Sc. (Mathematics), Chulalongkorn University, Thailand
1985 : B.Sc. (Mathematics), Chulalongkorn University, Thailand

สาขางานวิจัย

  • Limit Theorems for Sums and Random Sums
  • Error Estimation of Convergence of Sums and Random Sums
  • Stein-Chen Method
  • Analysis

ผลงานตีพิมพ์

Publications: 
  1. K. Laipaporn and K. Neammanee, A uniform bound on a Combinatorial Central Limit Theorem for Randomized Orthogonal Array Sampling Designs. Sotchastics Analysis and Applications, 26(2)(2008), 243-255.
  2. K. Neammanee, P. Rattanawong, A Uniform Bound on the Generalization of a Combinatiorial Central Limit Theorem, International Mathematical Forum, 3(1)(2008), 11-27.
  3. N. Chaidee, K. Neammanee, Beer-Esseen Bound for Independent Random Sum via Stein’s Method, International Mathematical Forum, 3(15)(2008), 721-738.
  4. K. Neammanee, Santadkarn, A., Poisson approximation of the number of vertices in a random graph, International Mathematical Forum, 3(7)(2008), 331-340.
  5. A. Santadkarn and K. Neammanee, A bound on Normal Approximation of Vertices of a Fixed Degree in a Random Graph. International Journal of Pure and Applied Mathematics, Accepted 2007.
  6. K. Laipaporn and K. Neammanee, A non-uniform bound on Normal approximation of Randomized orthogonal Array Sampling Designs. International Mathematical Forum, 2(48)(2007), 2347-2367.
  7. K. Neammanee and N. Sangsrigan, The Strong Law of Large Numbers on a Random Graph. International Journal of Pure and Applied Mathematics, 41(5)(2007), 679-688.
  8. K. Neammanee, Thongtha, P., Improvement of the non-uniform version of Berry-Esseen inequality via Paditz-Siganov theorems, Journal of Inequalities in Pure and Applied Mathematics, 8(4)(2007), 1-10.
  9. S. Boonta and K. Neammanee, Bounds on Random infinite urns model. Bulletin of Malaysian Mathematical Sciences Society, 30(1)(2007), 38-54.
  10. K. Laipaporn and K. Neammanee, A Non-uniform concentration inequality for randomized orthogonal array sampling design. Thai Journal of Mathematics, 4(1)(2006), 11-34.
  11. K. Teerapabolarn and K. Neammanee, A non-uniform bound on Matching Problem. Kyungpook Math. J., 46, 4(2006), 489-496.
  12. K. Teerapabolarn and K. Neammanee, Poisson Approximalian for sums of dependent Bernulli random Variables. Acta Mathematics,22(1)(2006), 87-99.
  13. P. Thongtha and K. Neammanee, Refinement on Bounds of Poisson Approximation.Sotchastics Modelling and Applications, 9(2)(2006), 13-23.
  14. K. Neammanee and K. Chuarkham, An Error Estimation of Convergence of Random Sums with Finite Variances. Stochastic Modeling and Applications, 7(2)(2005), 1-19.
  15. K.Neammanee, A Constant on Non-Uniform bound of Berry Esseen Theorem, International Journal of Mathematics and Mathematical Sciences 2005, 12(2005), 1951-1967.
  16. K.Neanmanee, A Refinement of Normal Approximation to Poisson Binomial, International Journal of Mathematics and Mathematical Sciences 2005, 5(2005), 717-728.
  17. K.Teerapabolarn and K.Neammanee, A non-uniform bound on Poisson Approximation in Somatic Cte Cell Hybrid Model, Mathematical Biosciences, 195(1)(2005), 56-64.
  18. K.Teerapabolarn and K.Neammanee, A Non-Uniform Bound on Approximation for Dependent Trials, ( to appear in Stochastic Modelling and Application (2005))
  19. K.Teerapabolarn, K.Neammanee and S.Chongcharoen, Approximation of The Probability of Non-Isolated Vertices in Random Graph, Proceeding of Annual Meeting in Statistics, National Institute of Development Administration, (2004), 9-18.
  20. K.Neammanee, A pointwise approximation of isolated trees in random graph, Acta Mathematica , 21(2005), 89-99.
  21. K.Neammanee and J.Suntornchost, A uniform bound on a Combinatorial Central Limit Theorem, Stochastics Analysis and Applications, 23(2005), 559-579.
  22. K.Neammanee, S.Pianskool and R.Chonchaiya, On the AIDS incubation distribution, Statistics and Probability Letters, 73(1)(2005), 13-23.
  23. K.Neammanee and K.Chuarkham, An Error Estimation of Convergence of Random Sums with Finite Variances., Stochastic Modelling and Applications, 7(2)(2004), 1-19.
  24. กฤษณะ เนียมมณีและ ศิโรจน์ ศิริทรัพย์, ทฤษฎีบทการประมาณค่าไวน์แยร์สตาร์สบน , วารสารคณิตศาสตร์, ปริมา 47, ฉบับที่ 542-544 พฤศจิกายน-มกราคม 2547 หน้า 22-37
  25. K.Neammanee, Error Estimation of Convergence of Distribution of average of Reciprocals of Sine to Cauchy Distribution, Kyungpook Mathematical Journal(KMJ), 44(2004), 537-550.
  26. K.Neammanee and N.Pittayapibulpong, A New Proof of Mean Value Theorem. Thai journal of Mathematics, 1(2)(2004), 117-120.
  27. Y.Pankla and K.Neammanee, On the rate of convergence of distributions of sums of reciprocals of logarithms to the Cauchy distribution, JSRC, 29(1)(2004), 55-68.
  28. K.Neammanee and P.Rattanawong, Convergence to Normal Distribution of Random Sums.Veitnam J., 32(1)(2004), 25-40.
  29. K.Neammanee and N.Chaidee, Convergence of Distribution Functions of Random Sums of Independent Random Variables with Finite Variances, Stochastic Modelling and Application, 6(2)(2003), 32-47.
  30. กฤษณะ เนียมมณี และ วิทูร วิริยพิพัฒน์, ผลต่างระหว่างดอกเบี้ยทบต้นและดอกเบี้ยทบต้นต่อเนื่อง, วารสารคณิตศาสตร์, ปริมา 47, ฉบับที่ 539-541 สิงหาคม-ตุลาคม 2546 หน้า 61-69
  31. K.neammanee, Pointwise Approximation of Poisson Distribution, Stochastic Modelling And Applications, 6(1)(2003), 20-26.
  32. K.Neammanee, Non-Uniform bound for the approximation of Poisson Binomial by Poisson Distribution, International Journal of Mathematics and Mathematical Sciences (IJMMS), 2003(48)(2003), 3031-3040.
  33. K.Neammanee and N.Chaidee, Stein’s method for Cauchy approximation , Thai journal of Mathematics, 1(1)(2003), 69-78.
  34. K.Neammanee, Cauchy Approximation for Sums of Independent Random Variables, International Journal of Mathematics and Mathematical Sciences (IJMMS), 2003(17)(2003), 1055-1066.
  35. K.Neammanee, Limit Distributions for Sums of Reciprocals of Sine of Independent Random Variables, Kyungpook Mathematical Journal(KMJ), 43(2003), 175-190.
  36. K.Neammanee, Limit Distributions for Sums of Reciprocals of Functions of Independent Random Variables, East-West Journal of Mathematics, 4(1)(2002), 13-28.
  37. K.Neammanee and A.Suntadkarn, On the Rate of Convergence of Distributions of Sums of Reciprocals of Logarithms to Cauchy Distribution,Sotchastics Modelling and Applications, 5(1)(2002), 40-52.
  38. K.Neammanee and K.Laipaporn, The Central Limit Theorems for Sums of Powers of Function of Independent Random Variables., Science Asia , 28(1)(2002), 55-60.
  39. K.Neammanee and K.Laipaporn, The Central Limit Theorems for Sums of Powers of Function of Independent Random Variables, Proceedings of the annual meeting in mathematics 2001, Chulalongkorn University, (2001),140-149.
  40. K.Neammanee and R.Siricheon, Limit Distribution for Sums of the Reciprocals of Sine of Random Variables, Proceedings of the annual meeting in mathematics 2001, Chulalongkorn University, (2001), 150-159 .
  41. K.Neammanee and N.Chaidee, Convergence of Distribution Functions of Random Sums of Independent Random Variables with Finite Variances, Proceedings of the annual meeting in mathematics 2001, Chulalongkorn University, (2001), 160-169 .
  42. K.Neammanee, Limit Distributions for Sums of Reciprocals of Logarithms of Absolute Random Variables, Journal of Scientific Research, Chulalongkorn University, 26(2)(2001), 71-84.
  43. K.Neammanee and T.C.Dorlas, A General Non-Commutative Limit Theorem, Markov Processes and Related Fields, 7(2)(2001), 215-224.
  44. K.Neammanee, Approximation of Lipschitz Functions on by Bernstein Polynomial, Science Asia 2001, 27(1)(2001), 63-66.
  45. K.Neammanee, The Weak Law of Large Number and the Accompanying Distribution Function of Random Sums, Science Asia, 26(1)(2000), 33-38.
  46. K.Neammanee, Limit Distributions for Sums of Reciprocals of Logarithms of Independent Random Variables, Journal of Scientific Research, Chulalongkorn University, 23(2)(1998), 79-100.
  47. K.Neammanee, Error Estimation for the Convergence of Random Sums to the Normal Distribution Function, Proceeding , Chiang-Mai University, (1992), 1-2.

หนังสือ

อื่นๆ


แก้ไขล่าสุด: 11 Aug 2017